# SDR 750WL0002

- Difficulty date: March 1, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,325 hours, 17,640 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BY -B- AND -C- LAVS INOP.  SPLICED BROKEN WIRE PER SWPM 20-30-12.
